Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 100, Number 2

All articles in this issue are freely accessible.

The homology of twisted cartesian products
R. H. Szczarba.
Trans. Amer. Math. Soc. 100 (1961), 197-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0137111
Partition functions whose logarithms are slowly oscillating
S. Parameswaran.
Trans. Amer. Math. Soc. 100 (1961), 217-240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0140498
Wedges in abelian groups and in linear topological spaces
J. G. MacCarthy.
Trans. Amer. Math. Soc. 100 (1961), 241-251
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142626
Extreme eigenvalues of translation kernels
Harold Widom.
Trans. Amer. Math. Soc. 100 (1961), 252-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0138980
On the extreme eigenvalues of Toeplitz matrices
Seymour V. Parter.
Trans. Amer. Math. Soc. 100 (1961), 263-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0138981
Semi-similarity invariants for spectral operators on Hilbert space.
Alvin N. Feldzamen.
Trans. Amer. Math. Soc. 100 (1961), 277-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0131777
Constructive versions of ordinal number classes
Donald L. Kreider and Hartley Rogers.
Trans. Amer. Math. Soc. 100 (1961), 325-369
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0151396
Correction to “Generalized means”
Fred B. Wright.
Trans. Amer. Math. Soc. 100 (1961), 370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0154108